# SDR CNMA200200005

- Difficulty date: July 13, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Aircraft time: 67,132 hours, 26,313 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

On taxi out #2 Engine fire warning C/B popped (1 reset), Pilot overhead B20.
